# SDR SWAA075494

- Difficulty date: October 31, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 39,157 hours, 32,891 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2368
- Condition: Inoperative
- Location: Gasper
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GASPER FAN CONTROL C/B TRIPPED INFLIGHT.  RESET ATTEMPTED DUE TO FUMES IN CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
